# SDR USAA2012022400003

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 1,337 hours, 523 cycles
- System (JASC): 7324 · Fuel Divider
- Part: Valve
- Part number: 2A0526
- Part serial: PSGCAM2995
- Condition: Faulty
- Location: Fuel System
- Part time: 1,334 hours, 521 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS IN MID AND AFT CABIN AS WELL AS PASSENGERS SMELLED RAW GAS ODOR / FUMES JUST AFTER ENGINE SHUT DOWN AT GATE.  ALL DOORS WERE CLOSED - APU AND PACKS WERE ON.  MAINTENANCE FOUND NR 2 ENGINE FUEL FLOW DIVIDER VALVE BAD.  REPLACED VALVE IAW AIRBUS MAINTENANCE MANUAL 73-13-43-400.
